# SDR AALA20151127013

- Difficulty date: November 26, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 65,004 hours, 7,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091142
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR AFT CUT OUT EXIT SIGN FOUND BROKEN.  R & R L4 DOOR CUT OUT EXIT SIGN IAW AMM 33-51-01.  OPERATIONAL TESTED GOOD IAW EO B1715AA CARD 0005 & 0009.
